# SDR UG82008F00002

- Difficulty date: September 8, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Gulstm GIV
- Aircraft serial: 4013
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCIDENT OCCURRED AFTER DEPARTURE FROM DTW AND DURING CLIMBOUT AT 11000 FT WITH AUTOPILOT ENGAGED IN SMOOTH AIR, CONTROL WHEEL JOLTED FWD BRIEFLY AND "UNCOMMANDED STAB" AMBER ICAS MESSAGE ILLUMINATED. NO FURTHER UNCOMMANDED INPUTS TO STAB OCCURRED. AIRCREW COMPLIED WITH APPROPRIATE CHECKLIST REQUIREMENTS. AC RETURNED WITHOUT FURTHER INCIDENT. (K)
